Finally saw cardiology on Thursday after issues with symptomatic bradycardia whilst taking bisoprolol for SVT. I’d been on it for 8 years with no issues at all beyond a bit of OH and a ridiculously low waking bp, but last June I had the first of a few funny turns that dose reduction didn’t solve. Seven day halter in December didn’t pick up anything of particular note (beyond sudden variations in HR), ecg on the day was fine, but they can’t explain why I’m suddenly having problems after so long. They’re having me back for review in a few months and want to do an echo in the next few weeks, but my bp registered as high in clinic (which has never been an issue for me ever, even stressed out of my tiny brain) so they’ve put me on Verapamil. Overall, I do feel a lot better and my HR is a lot more ‘normal’ and stable after 3 days than it’s been in months, but where I’ve had an occasional achey sensation in my chest that normally coincides with palpitations/funny turns, I’ve noticed yesterday and today a definite pain in the same area. Sort of stabby, quite sharp, but only lasts a minute or two before passing and doesn’t prevent me from functioning. Could this be a side effect of the verapamil? Anyone else had the same taking it?